MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CATH LAB SHEATH INTRO SET; CATHETER PERCUTANEOUS

ARROW INTERNATIONAL LLC ARROW CATH LAB SHEATH INTRO SET; CATHETER PERCUTANEOUS
Catalog Number CL-07780
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that: "(b)(6) 2025, during the interventional procedure, director from the respiratory interventional department of (b)(6) hospital found the sheath valve was leaking.The patient was reported as fine.Involved 1 pc.".
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
(b)(4).The reported sheath valve leak was confirmed through evaluation of the returned sample, which included one sheath extension assembly and dilator.Visual inspection identified deformation at the sheath tip and an internal obstruction.The hemostasis valve seal appeared properly aligned.Functional testing showed the dilator was able to pass through the seal, revealing additional tears, with no other obvious defects observed.Initial flushing per the approved requirement was unsuccessful, and leakage was noted at the hemostasis valve when excessive syringe pressure was applied.After the dilator was used to remove blood clots from the sheath, flushing was repeated with no leak observed.Leak testing per the applicable internal functional requirement was initially successful with no leakage.However, upon repeat testing after dilator insertion, leakage was observed from the hemostasis valve.This is likely due to the dilator expanding or opening existing tears in the seal, allowing fluid to escape.Repeat testing with the dilator in place again resulted in leakage.Dimensional analysis showed the seal slit lengths were below specification limits.A review of device history records identified prior documented issues related to undersized seal slits for the same lot, consistent with the findings in this complaint.The undersized slits likely contributed to increased friction during dilator insertion, leading to additional tearing and subsequent leakage.The damage seen on the seal is consistent with this as the slits lengthened and new tears formed between them.Based on the investigation, it was determined that this damage is likely supplier related.Further investigation has been initiated under teleflex quality systems to evaluate this issue.
 
Event or Problem Description
It was reported that: "(b)(6) 2025, during the interventional procedure, director from the respiratory interventional department of china-japan friendship hospital found the sheath valve was leaking.The patient was reported as fine.Involved 1 pc.".

Brand Name
ARROW CATH LAB SHEATH INTRO SET
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23987806
Report Number9680794-2026-00045
Device Sequence Number19974840
Product Code DQY
UDI-Device Identifier00801902001948
UDI-Public(01)00801902001948(11)240913(17)290831(10)14F24J0091(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCL-07780
Device Lot Number14F24J0091
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/30/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2025
Supplement Date Received by Manufacturer01/15/2026
Initial Report FDA Received Date01/07/2026
Supplement Report FDA Received Date01/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown